Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/27124
Title: Finite groups whose maximal subgroups have the hall property
Authors: Maslova, N. V.
Revin, D. O.
Issue Date: 2013
Citation: Maslova N. V. Finite groups whose maximal subgroups have the hall property / N. V. Maslova, D. O. Revin // Siberian Advances in Mathematics. — 2013. — Vol. 23. — № 3. — P. 196-209.
Abstract: We study the structure of finite groups whosemaximal subgroups have the Hall property. We prove that such a group G has at most one non-Abelian composition factor, the solvable radical S(G) admits a Sylow series, the action of G on sections of this series is irreducible, the series is invariant with respect to this action, and the quotient group G/S(G) is either trivial or isomorphic to PSL2(7), PSL2(11), or PSL5(2). As a corollary, we show that every maximal subgroup of G is complemented. © 2013 Allerton Press, Inc.
Keywords: COMPLEMENTED SUBGROUP
FINITE GROUP
FRATTINI SUBGROUP
HALL SUBGROUP
LOCALLY FINITE GROUP
MAXIMAL SUBGROUP
NORMAL SERIES
UNSOLVABLE GROUP
VARIETY OF GROUPS
URI: http://elar.urfu.ru/handle/10995/27124
RSCI ID: 20455988
SCOPUS ID: 84937644692
PURE ID: 892488
ISSN: 1055-1344
DOI: 10.3103/S105513441303005X
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0298.pdf626,46 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.